# SDR SWAA042845

- Difficulty date: September 30, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 49,627 hours, 44,757 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486
- Condition: Separated
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND RT WING INBOARD T/E MID FLAP WEDGE SEPARATED.  REPAIRED WEDGE PER SRM.
